# SDR AALA202208123742

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A300*
- Aircraft serial: 6866
- Aircraft time: 18,445 hours, 7,175 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Bolt
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO CLOSE AND OPEN. UPPER PART OF THE DOOR RUBS AGAINST THE FRAME. MAINTENANCE SECURED LOOSE BOLTS ON FLIGHT DECK DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-00.
